A variational approach to homoclinic orbits in Hamiltonian systems.

Vittorio Coti Zelati; Ivar Ekeland; Eric Séré

Mathematische Annalen (1990)

  • Volume: 288, Issue: 1, page 133-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Zelati, Vittorio Coti, Ekeland, Ivar, and Séré, Eric. "A variational approach to homoclinic orbits in Hamiltonian systems.." Mathematische Annalen 288.1 (1990): 133-160. <http://eudml.org/doc/164728>.

@article{Zelati1990,
author = {Zelati, Vittorio Coti, Ekeland, Ivar, Séré, Eric},
journal = {Mathematische Annalen},
keywords = {Hamiltonian system; doubly asymptotic solutions; periodic solution; Floquet's theory},
number = {1},
pages = {133-160},
title = {A variational approach to homoclinic orbits in Hamiltonian systems.},
url = {http://eudml.org/doc/164728},
volume = {288},
year = {1990},
}

TY - JOUR
AU - Zelati, Vittorio Coti
AU - Ekeland, Ivar
AU - Séré, Eric
TI - A variational approach to homoclinic orbits in Hamiltonian systems.
JO - Mathematische Annalen
PY - 1990
VL - 288
IS - 1
SP - 133
EP - 160
KW - Hamiltonian system; doubly asymptotic solutions; periodic solution; Floquet's theory
UR - http://eudml.org/doc/164728
ER -

Citations in EuDML Documents

top
  1. Salem Mathlouthi, Bifurcation d'orbites homoclines pour les systèmes hamiltoniens
  2. Elena Bosetto, Soluzioni di tipo «multibump» e dinamiche caotiche in una classe di equazioni differenziali periodiche
  3. Enrico Serra, Massimo Tarallo, Susanna Terracini, On the existence of homoclinic solutions for almost periodic second order systems
  4. Francesca G. Alessio, Potenziali ad oscillazione lenta e dinamica multibump per una classe di sistemi Lagrangiani
  5. Éric Séré, Looking for the Bernoulli shift
  6. Antonio Ambrosetti, Vittorio Coti Zelati, Multiple homoclinic orbits for a class of conservative systems
  7. Francesca Alessio, Marta Calanchi, Homoclinic-type solutions for an almost periodic semilinear elliptic equation on R n
  8. Antonio Ambrosetti, Marino Badiale, Homoclinics : Poincaré-Melnikov type results via a variational approach
  9. Jacques Giacomoni, Louis Jeanjean, A variational approach to bifurcation into spectral gaps
  10. Paolo Caldiroli, Margherita Nolasco, Multiple homoclinic solutions for a class of autonomous singular systems in R2

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.